# SDR GUUA93657060909A

- Difficulty date: June 9, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 27,193 hours, 32,547 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL LEAK FROM PANEL UNDER RT WING OTBD SIDE OF THE ENGINE.  REPAIRED LOWER WING SKIN AROUND FUEL ACCESS PANELS 631DB AND 631CB.
